Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: freaking out on Cymbalta cache-monkey

Posted by Sad Panda on September 27, 2004, at 10:56:00

In reply to freaking out on Cymbalta, posted by cache-monkey on September 26, 2004, at 23:53:35

> Hey folks,
>
> I just started Cymbalta last week. Tues-Thurs 15 mg in the morning. Fri-Sun 30 mg split between morning and afternoon.
>
> Since I started I've felt completely wired, agitated and stressed. Playing into that is the fact that I'm working on a project right now, but I still attribute it to the med. My temperature feels like it's been bouncing up and down a bit, but I've been sweating almost non-stop.
>
> I'm really freaking out. Someone with experience with Cymbalta (or SSRIs/Effexor) please tell me: are these normal start-up side effects?
>
> I wasn't feeling that bad before I went on. I'm taking it for low-level GAD/dysthymia that was mostly in remission, but also as a buffer for when I try to quit smoking again, and because I'm anticipating a particularly stressful winter. Given how I feel right now, though, I'm really thinking about discontinuing. Does anyone have any advice?
>
> cache-monkey
>
>

Hi Cache-monkey,

Hot/Cold/Night sweats is a side effect of things that raise serotonin levels because it's serotonin receptors that control body temperature. The worst part of serotonin syndrome is hyperthermia causing fataly high temperatures.

Have you tried any other AD's? I would not take Cymbalta or Effexor for "low-level GAD/dysthymia".

Cheers,
Paul.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:395545
URL: http://www.dr-bob.org/babble/20040927/msgs/395724.html